Ir al contenido

Documat


Real Lightlike Hypersurfaces of Paraquaternionic Kähler Manifolds

  • Autores: Stere Ianus, Renzo Mazzocco, Gabriel Eduard Vîlcu
  • Localización: Mediterranean journal of mathematics, ISSN 1660-5446, Vol. 3, Nº. 3-4, 2006, págs. 581-592
  • Idioma: inglés
  • DOI: 10.1007/s00009-006-0098-2
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • The main purpose of this paper is to give basic properties of real lightlike hypersurfaces of paraquaternionic manifold and to prove the nonexistence of real lightlike hypersurfaces in paraquaternionic space forms under some conditions.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno